# SDR UPS97822200

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING L/E SECTION, BETWEEN PYLONS, HAS A 17 INCH CRACK AT LWR INTERNAL DOUBLER AT MIDDLE OF SECTION (LWR).  REMOVED INTERNAL DOUBLER, FABRICATED REPLACEMENT SPLICE STRAP IAW SRM51-3-1.  INSTALLED SPLICE STRAP IAW SRM 51-1-20 AND 51-1-21.
